Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 439805, 17 pages
Research Article

A Fuzzy Approach to Robust Control of Stochastic Nonaffine Nonlinear Systems

1School of Reliability and Systems Engineering, Beihang University, Beijing 100191, China
2Department of Automation, University of Science and Technology of China, Hefei 230027, China
3Department of Mechanical and Biomedical Engineering, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon, Hong Kong
4Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin 150001, China

Received 28 November 2012; Accepted 14 December 2012

Academic Editor: Peng Shi

Copyright © 2012 Ting-Ting Gang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting-Ting Gang, Jun Yang, Qing Gao, Yu Zhao, and Jianbin Qiu, “A Fuzzy Approach to Robust Control of Stochastic Nonaffine Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 439805, 17 pages, 2012. doi:10.1155/2012/439805